Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 8, NWS North Platte, NE

May 19, 2011Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 19, 2011, 7:27 PM CDT for Custer County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2011, 7:27 PM CDT (00:27 UTC)
Expired
May 19, 2011, 8:01 PM CDT
In force
34 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Custer County, NE

The radar

The Grand Island radar (KUEX), 125 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WUUS53 KLBF 200027
SVRLBF
NEC041-200115-
/O.NEW.KLBF.SV.W.0008.110520T0027Z-110520T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 815 PM CDT

* AT 723 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
  QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR MASON CITY...OR 23
  MILES SOUTHEAST OF BROKEN BOW...AND MOVING NORTH AT 50 MPH.

  AT 724 PM...HAIL UP TO 1 INCH IN DIAMETER COVERED THE GROUND 
  2 MILES SOUTHEAST OF MASON CITY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANSLEY AROUND 730 PM CDT.
  WESTERVILLE AROUND 735 PM CDT.
  ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AROUND 745 PM
  CDT.
  COMSTOCK AROUND 750 PM CDT.
  SARGENT AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
183 MILE MARKER 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4104 9921 4106 9930 4107 9931 4172 9952
      4173 9923 4133 9919 4105 9920
TIME...MOT...LOC 0025Z 176DEG 44KT 4126 9925
WIND...HAIL <50MPH 1.00IN

$$

CDC
2 follow-up statements
686 
WWUS53 KLBF 200051
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT THU MAY 19 2011

NEC041-200115-
/O.CON.KLBF.SV.W.0008.000000T0000Z-110520T0115Z/
CUSTER NE-
751 PM CDT THU MAY 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUSTER COUNTY UNTIL 815 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR COMSTOCK...OR 17 MILES SOUTH OF TAYLOR...
MOVING NORTH AT 55 MPH.

THIS STORM HAS PRODUCED LARGE HAIL. AT 724 PM...HAIL UP TO 1 INCH 
IN DIAMETER COVERED THE GROUND 2 MILES SOUTHEAST OF MASON CITY.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SARGENT AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
183 MILE MARKER 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4151 9945 4172 9952 4173 9923 4152 9921
TIME...MOT...LOC 0050Z 176DEG 48KT 4159 9928
WIND...HAIL <50MPH 1.00IN

$$

CDC
108 
WWUS53 KLBF 200101
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT THU MAY 19 2011

NEC041-200111-
/O.CAN.KLBF.SV.W.0008.000000T0000Z-110520T0115Z/
CUSTER NE-
801 PM CDT THU MAY 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4151 9945 4172 9952 4173 9923 4152 9921
TIME...MOT...LOC 0101Z 176DEG 48KT 4174 9929

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:32 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 19, 3:32 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT THU MAY 19 2011

.SYNOPSIS...

H5 ANALYSIS THIS MORNING INDICATED A STAGNANT...BLOCKED PATTERN
ACROSS THE CONUS. LOW PRESSURE WAS CENTERED SOUTH OF SALT LAKE
CITY...WHILE ANOTHER UPPER LEVEL LOW WAS PRESENT OVR SERN OH. A
ZONAL RIDGE OF HIGH PRESSURE EXTENDED FROM THE GREAT LAKES NWD INTO
THE YUKON. A 70+ KT JET STREAK EXTENDED FROM SRN CA...INTO NERN NM
AND HAS SHOWED UP NICELY THIS AFTERNOON ON WV AND VIS SATELLITE
IMAGERY. AT THE SURFACE...LOW PRESSURE WAS LOCATED ACROSS SOUTH
CENTRAL COLORADO...WITH A STATIONARY FRONT EXTENDING NNW INTO
CENTRAL COLORADO...AND A WARM FRONT EXTENDING TO THE ENE INTO WEST
CENTRAL KANSAS. A DRY LINE EXTENDED FROM AROUND GAGE OK...SWD TO
JUST EAST OF SNYDER TX. DEEP EASTERLY FLOW DOMINATED NORTH OF THE
FRONT OVER NRN KS...NEBRASKA...WYOMING AND COLORADO EAST OF THE
ROCKIES. TEMPS HAD SURGED INTO THE MID AND UPPER 80S SOUTH OF THE
FRONT...WHILE NORTH OF THE FRONT...TEMPS WERE IN THE 50S TO LWR 60S.
WIDESPREAD RAIN CONTINUED ACROSS THE WESTERN AND CENTRAL SANDHILLS
TODAY. THE 305K SFC FROM THE LATEST NAM SOLN HAD A GOOD HANDLE ON
THE ONGOING PRECIPITATION TDY WITH STRONG ISENTROPIC LIFT NOTED OVER
NWRN NEBRASKA.

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH MONDAY MORNING...MAIN FORECASTING
CHALLENGE DEALS WITH PRECIPITATION CHANCES OVER THE NEXT 72 HRS AS AN
UPPER LEVEL LOW...SLOWLY LIFTS NEWD FROM THE CENTRAL
ROCKIES...CROSSING THE DAKOTAS THROUGH THE END OF THE WEEKEND.

FOR TONIGHT...ISENTROPIC LIFT AND OCCASIONAL SHOWERS WILL LIFT NORTH
INTO SOUTH DAKOTA THIS EVENING. AT THE SAME TIME...A DISTURBANCE
WILL LIFT NEWD FROM ERN COLORADO INTO SWRN NEBRASKA. ELEVATED
SHOWERS WITH AN EMBEDDED THUNDERSTORMS ARE POSSIBLE THIS EVENING
WITH THIS AREA OF CONVECTION OVER SWN NEBRASKA. FURTHER
EAST...STRONGER...POSSIBLE SEVERE STORMS WILL BE POSSIBLE...EAST OF
NORTH PLATTE AND VALENTINE AS STORMS ALONG THE DRYLINE LIFT TO THE
NNE. STORMS ARE EXPECTED TO BE ELEVATED AS THE WARM FRONT STALLS
OVER FAR NRN KANSAS SO HAIL WILL BE THE MAIN SEVERE THREAT. LARGE SCALE
FORCING WILL SHIFT NORTH AND EAST OVERNIGHT...BUT WITH CONTINUED
ERLY FLOW AT THE LOW LEVELS...CLOUDY CONDS WILL REMAIN.

FOR FRIDAY...THE UPPER LEVEL LOW WILL LIFT INTO EAST CENTRAL
WYOMING...PLACING THE FORECAST AREA IN DRIER SWRLY FLOW ALOFT. THIS
DRIER AIR ALOFT WILL TRANSLATE DOWN TO THE SURFACE FRIDAY
AFTERNOON...ALLOWING SOME CLEARING AND WARMER TEMPERATURES. THE
CLEARING WILL BE MOST PRONOUNCED WEST OF A SURFACE TROUGH WHICH IS
EXPECTED TO RESIDE ALONG HIGHWAY 83 FRIDAY AFTERNOON. EAST OF THIS
FEATURE...SKIES WILL BE MOSTLY CLOUDY WITH SERLY WINDS AND MORE
PRONOUNCED LOW LEVEL MOISTURE. CONDS SHOULD DESTABILIZE QUICKLY
FRIDAY AFTERNOON WITH STEEPENING LAPSE RATES AND SFC HEATING IN THE
70S. THIS WILL LEAD TO THUNDERSTORM DEVELOPMENT WITH SOME SEVERE
THREAT EAST OF 83 IN THE MOIST SECTOR. DEEP LAYER SHEAR IS STRONG
FRIDAY AFTERNOON...SO SOME SUPERCELL THUNDERSTORMS LOOK
POSSIBLE.

ON SATURDAY AND SUNDAY...THE UPPER LEVEL LOW WILL TRACK ACROSS SOUTH
DAKOTA. WESTERLY WINDS WILL FORCE LOW LEVEL MOISTURE EWD INTO FAR
EASTERN NEBRASKA AND WESTERN IOWA...ENDING THE SEVERE THUNDERSTORM
THREAT FOR THE AREA. DID CONTINUE MENTION OF ISOLATED AFTERNOON
SHRAS/TSRAS FOR SATURDAY...AS LAPSE RATES APPROACH DRY
ADIABATIC.

LONG TERM...MONDAY THROUGH THURSDAY...YET ANOTHER DEEP TROUGH WILL
DIG INTO THE SOUTHWEST AND ACROSS THE PLAINS DURING THIS PERIOD.
STILL SOME TIMING DIFFERENCES BETWEEN THE DIFFERENT MODELS...NOT
SURPRISING THIS FAR OUT...HOWEVER GOOD AGREEMENT ON THE TROUGH
DEVELOPING. AS A RESULT HIGHER CONFIDENCE OF ADDITIONAL RAINFALL
EARLY NEXT WEEK. MAIN TROUGH WILL BE SLOW TO EJECT ONTO THE
PLAINS...HOWEVER SEVERAL SHORT WAVES WILL PUSH AHEAD OF THE MAIN LOW
BRINGING SEVERAL CHANCES FOR MOISTURE TO THE STATE. TEMPERATURES AS
A RESULT TO THE CLOUDS AND RAIN WILL BE WELL BELOW
NORMAL...POTENTIALLY HOLDING BELOW 60 ACROSS MUCH OF THE AREA ON
TUESDAY AND OR WEDNESDAY.

&&

.AVIATION...
WARM MOIST AIR CONTINUES TO ADVECT NORTHWARD INTO THE REGION AHEAD
OF THE TROUGH...AND WILL CONTINUE TO KEEP LOW CLOUDS ACROSS THE
AREA. MVFR TO IFR CIGS ALONG WITH SCT TO NMRS SHOWERS AND ISOLD TSRA
WILL CONTINUE TO LIFT NORTH ACROSS THE AREA. IN ADDITION TO THE LOW
CIGS...RAINFALL AND FOG/MIST WILL LIKELY DROP VSBY TO 3SM TO 1SM AT
TIMES. TOMORROW DRY AIR WILL WORK INTO THE SYSTEM FROM THE SOUTHWEST
AND WILL SLOWLY BRING IMPROVING CONDITIONS TO KLBF IN THE MORNING
AND POSSIBLY VFR BY AFTERNOON...HOWEVER KVTN IS EXPECTED TO REMAIN
IN IFR CIGS INTO EARLY AFTERNOON. MAY NEED TO EXTEND SHOWERS INTO
THE MORNING HOURS FOR KVTN...BUT WILL LEAVE DRY DUE TO DRY AIR ALOFT
EXPECTED TO PUSH ABOVE THE STRATUS AND END THE THREAT FOR SHOWERS.

&&

.HYDROLOGY...AT 1 PM CDT...THE RIVER STAGE ON THE NORTH PLATTE RIVER
AT NORTH PLATTE WAS 6.59 FEET. THIS STAGE IS EXPECTED TO APPROACH
6.7 FEET TOWARD MORNING WHICH WOULD BE A NEW RECORD STAGE. THE RIVER
IS EXPECTED TO RISE FURTHER AS WATER RELEASES ARE INCREASED FROM
KINGSLEY DAM THROUGH NEXT TUESDAY. BY WEDNESDAY AFTERNOON...A STAGE
OF 7.2 FEET IS FORECAST.

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

AVIATION AND LONG TERM...MASEK
SYNOPSIS...SHORT TERM AND HYDROLOGY...BUTTLER
Hazardous weather outlook, May 19, 4:01 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT THU MAY 19 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-202115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
401 PM CDT THU MAY 19 2011 /301 PM MDT THU MAY 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A STRONG LOW PRESSURE SYSTEM WILL MOVE OVER THE CENTRAL ROCKIES
TONIGHT. THIS WILL RESULT IN NUMEROUS SHOWERS WITH ISOLATED
THUNDERSTORMS CAPABLE OF BRIEF PERIODS OF MODERATE TO HEAVY RAIN.
THE STORMS WILL DRIFT NORTH OR NORTHWEST OVER WESTERN NEBRASKA
TODAY. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS OVER SOUTHWEST NEBRASKA...ALONG AND SOUTH OF INTERSTATE
80...CAN NOT BE RULED OUT DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY AND
SATURDAY AS THE LOW PRESSURE SYSTEM SLOWLY MOVES ONTO AND ACROSS
THE PLAINS. A FEW LOCALLY SEVERE THUNDERSTORMS WITH LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE ACROSS AREAS EAST OF HIGHWAY
83 FRIDAY AFTERNOON...OTHERWISE THE THUNDERSTORMS ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS.

ANOTHER STRONG SYSTEM WILL MOVE ACROSS THE AREA MONDAY THROUGH
WEDNESDAY WITH THE CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. PLEASE
RELAY PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, May 19, 5:24 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
524 PM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HEAVY RAIN       29 S VALENTINE          42.45N 100.55W
05/19/2011  M1.24 INCH       CHERRY             NE   PUBLIC

            1.24 INCHES OF RAIN FOR THE DAY WITH HEAVY RAIN
            CONTINUING.

&&

CVP
Special weather statement, May 19, 7:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT THU MAY 19 2011

NEZ038-200100-
CUSTER NE-
712 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 800
PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LITCHFIELD...OR 26 MILES
NORTH OF KEARNEY...MOVING NORTH AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN. HAIL WITH THIS STORM COULD COVER THE
GROUND.

THIS STORM WILL BE NEAR...
MASON CITY AROUND 725 PM CDT.
HIGHWAY 92 MILE MARKER 300 AND ANSLEY AROUND 730 PM CDT.
WESTERVILLE AROUND 740 PM CDT.
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AROUND 745 PM
CDT.
COMSTOCK AROUND 755 PM CDT.
SARGENT AROUND 800 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, May 19, 7:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT THU MAY 19 2011

NEZ038-200100-
CUSTER NE-
722 PM CDT THU MAY 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 800
PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MASON CITY...OR 26 MILES SOUTHEAST OF BROKEN
BOW...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN. THE HAIL COULD COVER THE GROUND IN SOME AREAS.

THIS STORM WILL BE NEAR...
HIGHWAY 92 MILE MARKER 300 AND ANSLEY AROUND 730 PM CDT.
WESTERVILLE AROUND 740 PM CDT.
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AROUND 745 PM
CDT.
COMSTOCK AROUND 755 PM CDT.
SARGENT AROUND 800 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:22 PM CDTFlash Flood WarningLBFKeith71 min
May 20, 10:36 AM CDTRiver Flood WarningLBFLincoln35 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.